Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the diffeomorphism group of $ S\sp{1}\times S\sp{2}$


Author: A. Hatcher
Journal: Proc. Amer. Math. Soc. 83 (1981), 427-430
MSC: Primary 57R40; Secondary 58D05
MathSciNet review: 624946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A disjunction technique for families of $ 2$-spheres in $ 3$-manifolds is applied to determine the homotopy type of the diffeomorphism group of $ {S^1} \times {S^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R40, 58D05

Retrieve articles in all journals with MSC: 57R40, 58D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624946-2
PII: S 0002-9939(1981)0624946-2
Article copyright: © Copyright 1981 American Mathematical Society